# SDR R61A201208300456

- Difficulty date: August 30, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000046
- Aircraft time: 18,870 hours, 12,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FF RIGHT INBOARD FLOORBEAM CORRODED AT FRAME 17.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FF INBOARD FLOORBEAM IAW EMB 170 SRM 51-43-01, AND 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
